Log in to save to my catalogue

On the monopolies of lexicographic product graphs: bounds and closed formulas

On the monopolies of lexicographic product graphs: bounds and closed formulas

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_jstor_primary_26407564

On the monopolies of lexicographic product graphs: bounds and closed formulas

About this item

Full title

On the monopolies of lexicographic product graphs: bounds and closed formulas

Publisher

SOCIETATEA DE ŞTIINŢE MATEMATICE DIN ROMÂNIA

Journal title

Bulletin mathématiques de la Société des sciences mathématiques de Roumanie, 2016-01, Vol.59(107) (4), p.355-366

Language

English

Formats

Publication information

Publisher

SOCIETATEA DE ŞTIINŢE MATEMATICE DIN ROMÂNIA

More information

Scope and Contents

Contents

We consider a simple graph G = (V, E) without isolated vertices and of minimum degree δ(G). Let k be an integer number such that k ∈ {1 − ⌈δ(G)/2⌉,..., ⌊(G)/2⌋}. A vertex υ of G is said to be k-controlled by a set M ⊂ V, if $\delta _M(v)\geq \frac{\delta (v)}{2}+k$ where δM(υ) represents the number of neighbors υ has in M and δ(υ) the degree of υ....

Alternative Titles

Full title

On the monopolies of lexicographic product graphs: bounds and closed formulas

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_jstor_primary_26407564

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_jstor_primary_26407564

Other Identifiers

ISSN

1220-3874

E-ISSN

2065-0264

How to access this item